Translator Disclaimer
June 2006 The fan theorem and unique existence of maxima
Josef Berger, Douglas Bridges, Peter Schuster
J. Symbolic Logic 71(2): 713-720 (June 2006). DOI: 10.2178/jsl/1146620167

Abstract

The existence and uniqueness of a maximum point for a continuous real—valued function on a metric space are investigated constructively. In particular, it is shown, in the spirit of reverse mathematics, that a natural unique existence theorem is equivalent to the fan theorem.

Citation

Download Citation

Josef Berger. Douglas Bridges. Peter Schuster. "The fan theorem and unique existence of maxima." J. Symbolic Logic 71 (2) 713 - 720, June 2006. https://doi.org/10.2178/jsl/1146620167

Information

Published: June 2006
First available in Project Euclid: 2 May 2006

zbMATH: 1107.03064
MathSciNet: MR2225902
Digital Object Identifier: 10.2178/jsl/1146620167

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • June 2006
Back to Top